<?xml version="1.0" encoding="UTF-8"?>

<upm-export>
	<title>Shelburne Free Press</title>
	<link>https://shelburnefreepress.ca</link>
	<description></description>
	<pubDate>Sat Oct 31 20:36:55 2026 / +0000  GMT</pubDate>
	<generator>Universal Post Manager 1.1.2 [ www.ProfProjects.com ] </generator>
	<language></language>
	
			<item>
			<title>Health Canada issues advisory on Naloxone Take Home kits</title>
			<link>https://shelburnefreepress.ca/?p=34336</link>
			<pubDate>Sat Oct 31 20:36:55 2026 / +0000  GMT</pubDate>
			<guid isPermaLink="false">https://shelburnefreepress.ca/?p=34336</guid>
			<content-encoded><![CDATA[<!-- wp:paragraph -->
<p>Written By<strong> Brian Lockhart</strong></p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>Health Canada has issued a public advisory on Naloxone Take Home Kits, made by Canadian Hospital Specialties Ltd.</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>The kits come as nasal sprays or an ampoule (injectable, or a vial injectable). These products are used to reverse the effects of opioid overdose.</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>The kits may contain incorrect naloxone dosing information on the ‘Save Me' instruction card. This could impact the efficacy of the treatment.</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>The product labelling for naloxone indicates that, if necessary, a second dose can be administered two to three minutes after the first dose.</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>The ‘Save Me' instructional card provided in the kit may recommend re-administration after three to five minutes.&nbsp;</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>This is an error.&nbsp;</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>Any ‘Save Me' instructional card that differs from the two to three-minute dosing re-administration recommendation found within the kits should be returned to the company or stored away while you obtain a correct instructional card.</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>Delaying the administration of an additional dose may result in permanent disability or death.</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>Anyone with an impacted Naloxone kit should contact the company at recalls@chsltd.com, or the store where they obtained the kit and request a revised ‘Save Me' instructional card with the correct information.</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>It is important to note that these kits are not being removed from the Canadian market so as not to disrupt access to naloxone – a potentially life-saving drug.</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>Health Canada is monitoring the situation and if additional safety information is identified, it will take appropriate action and inform the public as needed.</p>
<!-- /wp:paragraph -->

<!-- wp:paragraph -->
<p>In case of a suspected overdose, and you need to administer a second dose of naloxone, you can safely do so two to three minutes after the first dose.</p>
<!-- /wp:paragraph -->]]></content-encoded>
			<excerpt-encoded><![CDATA[]]></excerpt-encoded>
			<wp-post_id>34336</wp-post_id>
			<wp-post_date>2024-08-08 12:10:25</wp-post_date>
			<wp-post_date_gmt>2024-08-08 16:10:25</wp-post_date_gmt>
				</item>
</upm-export>
